# SDR ASOA2012062501823

- Difficulty date: June 21, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 21,786 hours, 15,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Part time: 985,992 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT OUT AT ROW 6.  RELAMPED CEILING EMERGENCY LIGHT AT ROW 6 IAW AMM 33-51-09.  RELAMPED CEILING EMERGENCY LIGHT AT ROW 6 IAW AMM 33-51-09.
